# SDR SWAA2013021112498

- Difficulty date: January 16, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 7373450
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRAP AT WING STATION 530 REAR AREA ON RT WING WINGLET SUPPORT STRUCTURE INTERNAL FUEL TANK.  REPLACED STRAP IAW SRM AND DWG.
